U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

help please. when i started taking lexapro (escitalopram) i developed a rash around the same time, are they linked?

1 doctor answer1 doctor weighed in
Dr. Claudia Sickinger
Psychiatry 26 years experience
Rash with Lexapro (escitalopram): Most people don't get a rash from lexapro, (escitalopram) however, any person can develop a rash or a reaction to a drug if they happen to be sensitive to it. If there were no other medications, detergents, foods or contacts with new substances at that time and if the rash went away after stopping lexapro, (escitalopram) it could very well have been a reaction to the drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does thrush lead to diaper rash?

2 doctor answers4 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Yes: Thrush is a generally mild infection of the mouth (lips, gums, tongue and inside the cheeks) caused by a yeast. Babies with thrush will also sometimes develop a yeast type diaper rash as well. Consult your baby's pediatrician to confirm these diagnoses and for treatment.
A member asked:

I started to have rashes on gorin area, doctors prescribed ketoconazole for me for months and this is curing the rashes very effectively . However I searched about the risk of fatal liver problem of the drug. Should I keep taking the drug ?

2 doctor answers3 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Check with your PCP: The risk is very low when using ketoconazole in pulsed therapy (once per week for an extended period of time). Your risk of developing a problem with any drug depends on your particular constellation of medical problems. As long as you don't have a predisposition to developing liver damage and your doctor monitors you during treatment, you should be fine. Check with your doctor.
A 35-year-old member asked:

Is Lexapro (escitalopram) effective at treating social anxiety disorder and/or pmdd?

1 doctor answer2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Lexapro (escitalopram): At therapeutic dose, yes.
A 29-year-old member asked:

Echocardiography in adult and kids done the same?

1 doctor answer3 doctors weighed in
Dr. Rick Koch
Cardiology 22 years experience
Yes generally: In general yes however sonographers are frequently trained specially for kids while nearly every sonographer knows how to perform on adults...There are technical differences....Pediatric echos are usually interpreted by pediatric cardiologists.
A 40-year-old member asked:

If two people get the same type of cold or flu virus, will they have the same symptoms?

1 doctor answer2 doctors weighed in
Dr. Stevan Cordas
Internal Medicine 57 years experience
Same or different: No one is the same so their symtoms will be slightly different but generally they will have similar symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 13, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.